# SDR SB06010

- Difficulty date: January 28, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW REPORTED TO MOC VIA ACARS THAT THE CABIN ALTITUDE ALERT HORN SOUNDED WITH THE CPC IN AUTO MODE.  CREW STATES, "AT CRUISE ALTITUDE 36,000 CABIN ALTITUDE HORN SOUNDED, CABIN ALTITUDE WAS CLIMBING, DESCENDED TO 24,000 FEET AND OPERATED IN STANDBY MODE."  MAINTENANCE STATES, "REMOVED AND REPLACED CAPTAINS ALTIMETER, CABIN OUTFLOW VALVE GASKET, DELTA P MODULE, PRESSURE CONTROLLER, ALL BELLY DRAINS AND SEALED THE AFT DRAIN MAST.   PERFORMED FULL PRESSURIZATION CONFIDENCE CHECK PER J/C J321-30-00.  SYSTEM CHECK GOOD AT THIS TIME.
